# SDR USAA2010082091727

- Difficulty date: August 12, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654680265
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION AROUND HOLE OF FLOORBEAM LOCATED BL 0, BS 420.  REPAIRED FLOORBEAM AT BS 420, BL 0 IAW B737 SRM 53-30-51 REPAIR 2.
